# SDR MWEA95307

- Difficulty date: September 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N80ME
- Make and model: Doug DC-9-14
- Aircraft serial: 80ME
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Cracked
- Location: Fwd Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE FWD CARGO DOOR SKIN WAS FOUND CRACKED ON FWD LOWER CORNER APPROX .75 INCH LENGTH.  MAINTENANCE INSTALLED DOUBLER REPAIR IAW SRM 52-05 FIG 4 PG 5, RETURNED A/C TO SERVICE.
